I have been taken off of Seroquel (because of cardic side effects) and put on Valproic Acid (Depakote). For the first time I took it last night. I have never had nightmares like it, I woke up and was hallucinating and was absolutely terrified. HAs anyone else experienced this? Will it settle down after treatment for a while?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
My ENT sent me for more tests last week...one where they had me lie back in a chair, with blacked out goggles on so I couldn't see while they administered water into my ears one at a time ( first warm, then room-tempurature, then cold) while they video taped my eyes and asked me questions to determine how cognizant I was... This test went HORRIBLY. They were about 20 seconds or so into...